Title: Composite quadrature formulae for the approximation of wavelet coefficients of piecewise smooth and singular functions
Authors: Huybrechs, Daan ×
Vandewalle, Stefan #
Issue Date: Aug-2005
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:180 issue:1 pages:119-135
Abstract: The computation of wavelet coefficients of a function typically requires the computation of a large number of integrals. These integrals represent the inner product of that function with a wavelet function on different scales, or with the corresponding scaling function on a fine scale.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
JCAM180(1)HuybVdw.pdf Published 245KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science